# SDR UIEA2018070701375

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, STA 2351 - STA 2357 LBL 53 FLOOR SUPPORT FOUND CORROSION. FLOOR SUPPORT REPAIRED AS PER SRM 51-70-12-2R-1 REPAIR 1 REV 83.
